# SDR SWAA2019050832422

- Difficulty date: April 25, 2019
- Submitted: May 8, 2019
- Operation: Air carrier
- Aircraft: N957WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 41528
- Aircraft time: 27,809 hours, 16,871 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 143A7501
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO COMPARTMENT L/H Z CHANNEL CORRODED BETWEEN BS. 460 TO BS. 500C, LBL 32.  REPAIRED Z CHANNEL IAW SRM & DWG.
